$110 USD

An account already exists with this email address. Is this you?

Sign in

August Sessions – 5 live stream sessions on breathwork and movement

This offer gives access to all 5 live stream sessions, hosted in August.

Location of sessions: Live Stream, via Zoom.
Recordings are available until 14 days after the workshop.
All workshop hours can be used for Continued Education with Yoga Alliance.

Sunday 15 August: Grieve to Heal - It's OK to not be OK

This 2.5-hour workshop reveals a new understanding of the interconnectedness between grief and intimacy/meaningful connection. Put simply, it could be said that when you heal one, you heal both, and that is because they are both aspects of our relationship with ourselves and others. By releasing ourselves from our self-made prison, we enhance our ability to have deeper intimacy with our loved ones, and can reclaim tranquility and peace in our daily lives.
Workshop includes lecture, self-enquiry, writing, and breathwork.

Time:
New York (EDT) 8:30 - 11am
Amsterdam (CEST) 2:30 - 5pm
Dubai (UAE) 4:30 - 7pm

Sunday 15 August: First Aid Kit for Grief

This is a training especially designed for teachers, teachers in training and (health) care givers. However, anyone interested in the topic can join.
Hours can be used for Continued Education with Yoga Alliance.

As a teacher, what do you do when someone in your class falls apart into grief? How do you adapt your class to a time such as now when there are so many of us grieving? Most teacher trainings lack any guidance at all in this critical, very human, and ever-present emotion.
This 3-hour training will show you how to hold space for your students who are grieving in a way that makes them feel seen, cared for, and that they belong in your community. The training reveals a new understanding of the interconnectedness between grief and intimacy, or, meaningful connection.
This one-of-a-kind training includes lecture, self-enquiry, writing, methodology, and some specific breathwork. All levels are welcome. Bring writing materials.

Time:
Los Angeles (PDT) 9:30am - 12:30pm
New York (EDT) 12:30 - 3:30pm
Amsterdam (CEST) 6:30 - 9:30pm

Friday 27 August: The Sunrise Within

This is a training especially designed for teachers, teachers in training and (health) care givers. However, anyone interested in the topic can join.
Hours can be used for Continued Education with Yoga Alliance.

Learn which breathing patterns help us gain access to our interior world and memories in order to reconcile with our past. Learn breathwork to release the mind and body from long-held emotions that impede our happiness and our ability to sleep well. The practices you will learn in this 2.5-hour workshop will teach you how to guide your students (and yourself) through this extraordinary practice.
Max has taken this work around the world to people of many faiths and nationalities. This Teacher Training will teach you the why and how to lead cathartic breathwork. It will re-inspire and reignite your own practice and bring new confidence and passion to your teaching, reminding you why we chose to be teachers.

Time:
Los Angeles (PDT) 9:30am - 12pm
New York (EDT) 12:30 - 3pm
Amsterdam (CEST) 6:30 - 9pm

Saturday 28 August: Strength, Grace and Healing

The intent of our practice is not only to increase our strength and flexibility, but also to promote health and vitality. The next layer is to transform our behavior from coarse to gracious, and to transform even our thoughts from chaos to beauty.
Experience Max Strom’s unique yoga practice, called Inner Axis, with emphasis on emotional transformation. This 2-hour class will include a short talk, Inner Axis Yoga, non-dogmatic philosophy, breathing patterns, and meditation.

Time:
New York (EDT) 8:30 - 10:30am
Amsterdam (CEST) 2:30 - 4:30pm
Dubai (UAE) 4:30 - 6:30pm

Saturday 28 August: Releasing and Healing our Emotional Body

This is a training especially designed for teachers, teachers in training and (health) care givers. However, anyone interested in the topic can join.
Hours can be used for Continued Education with Yoga Alliance.

In this 3-hour workshop you will learn essential steps in how to guide your students (and yourself) to alleviate stress and anxiety on demand. Max will reveal some of his key principles on sequencing, breathwork, visualization, and manner of speaking that elicits students to fall deeply into themselves and release the vice clamp on their own heart. It will help you to guide your students to let go of long-held tension that impedes their happiness and their ability to sleep well.
This workshop also includes a practice to open the chest and shoulders to release withheld emotions, key phrases to connect with students to lead them inside themselves and a Q&A.
All levels are welcome. Bring your mat, props, and writing materials.

Time:
Los Angeles (PDT) 9:30am - 12:30pm
New York (EDT) 12:30 - 3:30pm
Amsterdam (CEST) 6:30 - 9:30pm


August Sessions

These sessions are part of the August Sessions, consisting of 5 breathwork and movement sessions. You can sign up for one or multiple sessions:

Discount packages